# SDR UPS04242706

- Difficulty date: June 17, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SKIN ON LWR RUDDER L/E WORN IN SEVERAL PLACES ON LT & RT SIDES.  LWR RUDDER REPLACED IAW MM 27-20-01, 27-20-11 & SRM 51-30-02.
